# SDR C2XA08CL092

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Condition: Faulty
- Location: Apu Bay
- Part time: 9,308 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 2630 - THE CREW REPORTED A LAV SMOKE WARNING MESSAGE ON THE EICAS AFTER SELECTING COOLING PACKS DURING TAXI.  THE ACFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE APU.  OPERATIONAL CHECKS WERE GOOD.  (S)
